I am frequently having rashes in my groin area. After applying fourderm and these sort of creams, it goes away. But after sometime it again appears. What can i use to permanently get rid of this problem?
Like the answers? Chat privately with the doctor of your choice
Thanks for the query.
Skin care is a daily ritual shaped by age, gender and internal health. You probably have a fungal infection caused by dermatophytes. Fourderm is an irrational combination of drugs and is banned. They provide symptomatic relief but prolong the course of a simple disease and also make treatments difficult. A Dermatologist will write prescription drugs to help you overcome the problem.
Hope it helps.
Dr MK Agarwala
Dermatologist. New Delhi
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Googling your symptons online?
The internet is not a doctor and neither are you. Chat with a real doctor about your health.